Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4541
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMchale, K. P.-
dc.contributor.authorUfuktepe, Ünal-
dc.date.accessioned2016-04-22T14:08:51Z
dc.date.available2016-04-22T14:08:51Z
dc.date.issued2001
dc.identifier.citationMchale, K. P., and Ufuktepe, Ü. (2001). Inequalities for the vibrating clamped plate problem. Turkish Journal of Mathematics, 25(2), 283-298.en_US
dc.identifier.issn1300-0098
dc.identifier.issn1300-0098-
dc.identifier.issn1303-6149-
dc.identifier.urihttp://hdl.handle.net/11147/4541
dc.description.abstractWe study the eigenvalues of the vibrating clamped plate problem. We have made improvements on the bounds of the ratios of the eigenvalues of the biharmonic operator (clamped plate) using the methods of Payne, Polya, and Weinberger. The difference in our proof lies mainly with the trial functions and the orthogonality arguments. While Payne, Polya, and Weinberger and Hile and Yeh project away components along u1, u2,...,uk to meet the orthogonality conditions, we use a translation/rotation argument to meet these conditions.en_US
dc.language.isoenen_US
dc.publisherTUBITAKen_US
dc.relation.ispartofTurkish Journal of Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectInequalities (Mathematics)en_US
dc.subjectEigenvaluesen_US
dc.subjectBiharmonic equationsen_US
dc.titleInequalities for the vibrating clamped plate problemen_US
dc.typeArticleen_US
dc.authoridTR24823en_US
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume25en_US
dc.identifier.issue2en_US
dc.identifier.startpage283en_US
dc.identifier.endpage298en_US
dc.identifier.scopusSCOPUS:2-s2.0-52549085617
dc.relation.publicationcategoryMakale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanıen_US
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.languageiso639-1en-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.grantfulltextopen-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
4541.pdfMakale141.88 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

Page view(s)

14
checked on Oct 26, 2021

Download(s)

8
checked on Oct 26, 2021

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.